Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 3; Errata, volume 13


Journal: Proc. Amer. Math. Soc. 13 (1962), 1000
DOI: https://doi.org/10.1090/S0002-9939-62-99967-7
Original Article: Proc. Amer. Math. Soc. 13 (1962), 536-539.
Original Article: Proc. Amer. Math. Soc. 13 (1962), 281-283.
Original Article: Proc. Amer. Math. Soc. 13 (1962), 152-157.
Original Article: Proc. Amer. Math. Soc. 13 (1962), 41-47.
Original Article: Proc. Amer. Math. Soc. 3 (1952), 858-863.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-62-99967-7
Article copyright: © Copyright 1962 American Mathematical Society